Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension of holomorphic maps


Author: Bernard Shiffman
Journal: Bull. Amer. Math. Soc. 82 (1976), 293-296
MSC (1970): Primary 32H99, 32D15, 53C55
DOI: https://doi.org/10.1090/S0002-9904-1976-14027-X
MathSciNet review: 0397029
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289-304. MR 29 #6057. MR 168801
  • 2. P. A. Griffiths, Holomorphic mapping into canonical algebraic varieties, Ann. of Math. (2) 93 (1971), 439-458. MR 43 #7668. MR 281954
  • 3. P. A. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math. 14 (1971), 27-62. MR 45 #2202. MR 293123
  • 4. B. Shiffman, On the removal of singularities of analytic sets, Michigan Math. J. 15 (1968), 111-120. MR 37 #464. MR 224865
  • 5. B. Shiffman, Extension of holomorphic maps into hermitian manifolds, Math. Ann. 194 (1971), 294-258. MR 45 #598. MR 291507
  • 6. C. L. Siegel, Analytic functions of several complex variables, Institute for Advanced Study (lecture notes), 1948. MR 34847
  • 7. Y. T. Siu, Extension of meromorphic maps into Kähler manifolds, Ann. of Math. (to appear). MR 463498
  • 8. W. Stoll, Über die Fortsetzbarkeit analytischer Mengen endlichen Oberflächeninhaltes, Arch. Math. 9 (1958), 167-175. MR 21 #729. MR 101923

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32H99, 32D15, 53C55

Retrieve articles in all journals with MSC (1970): 32H99, 32D15, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14027-X

American Mathematical Society